UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1923

タイトル: Irrationality of Fast Converging Series of Rational Numbers
著者: Duverney, Daniel
キーワード: Fast converging series
irrationality
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 2, Page 275-316
抄録: We say that the series of general term $u_n\not= 0$ is fast converging if $\log\vv{u_n}\leq c 2^n$ for some $c<0$. We prove irrationality results and compute irrationality measures for some fast converging series of rational numbers, by using Mahler's transcendence method in the form introduced by Loxton and Van der Poorten. With very weak assumptions on sequence $u_n$, this method allows to obtain only irrationality results.
URI: http://hdl.handle.net/2261/1923
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080206.pdf242.82 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください